MathSciNet Relay Station
MathSciNet bibliographic data
MR2431000 47L10 (46B07 46B45 46H20 47L20)
Daws, Matthew; Runde, Volker Can ${\scr B}(l^p)$ ever be amenable? Studia Math. 188 (2008), no. 2, 151–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement